MAUDE Adverse Event Report: ENCORE MEDICAL L. P. 3DKNEE SYSTEM; EMPOWR 3D KNEETM INS, 7R 14MM, VE

ENCORE MEDICAL L. P. 3DKNEE SYSTEM; EMPOWR 3D KNEETM INS, 7R 14MM, VE
Model Number 342-14-707
Health Effect - Clinical Code Rupture (2208)
Date of Event 03/24/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Event or Problem Description
Revision surgery - due to quad tendon partial rupture.Replaced the insert.

Brand Name
3DKNEE SYSTEM
Common Device Name
EMPOWR 3D KNEETM INS, 7R 14MM, VE
Manufacturer (Section D)
ENCORE MEDICAL L. P.
9800 metric blvd.
austin TX 78758 5445
MDR Report Key11704184
Report Number1644408-2021-00336
Device Sequence Number17031608
Product Code JWH
UDI-Device Identifier00888912167543
UDI-Public(01)00888912167543
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K143242
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number342-14-707
Device Catalogue Number342-14-707
Device Lot Number141T054
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2021
Initial Report FDA Received Date04/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR